I have been on the meds for 1 week. I've been eating more but it is Christmas... I don't know if it's the medication or holiday snacking.
Hello PotatoChip. Stomach bloating is not a side effect from taking viibryd. Doesn't mean that it can't happen, just never reported as one, through clinical trials, studies. I believe its holiday snacking. You might ask your doctor or pharmacist to confirm or ask thier opinion. Best of wishes to you,pledge
OMG - extreme!!! I wish it weren't true, because I love the effect of this medication on my emotional wellbeing. But, I am so disappointed with the weight gain and stomach bloating I have experienced. Sure enough, when I stopped taking it, the weight gain and bloating began to dissippate. Later, I thought I would try it again, hoping it was just a fluke. The longer I took it, the more weight I gained. I've always been petite. It's very disheartening to gain weight like this. I will not take it, because I can't handle being fat.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 2 answers
Posted 26 Jul 2012 • 3 answers
Posted 12 Dec 2012 • 2 answers
Posted 21 Sep 2015 • 3 answers
Posted 1 Dec 2016 • 0 answers